# SDR DL72S001566

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- Aircraft time: 72,772 hours, 57,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000677
- Part serial: 2033
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

L1 OVERHEAD EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY DUE TO WEAK BATTERIES LEAKING INTO LIGHT ASSY.
